liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
GLOBAL GRADIENT ESTIMATES IN ELLIPTIC PROBLEMS UNDER MINIMAL DATA AND DOMAIN REGULARITY
University of Florence, Italy.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology. University of Liverpool, England.
2015 (English)In: Communications on Pure and Applied Analysis, ISSN 1534-0392, E-ISSN 1553-5258, Vol. 14, no 1, 285-311 p.Article in journal (Refereed) Published
Abstract [en]

This is a survey of some recent contributions by the authors on global integrability properties of the gradient of solutions to boundary value problems for nonlinear elliptic equations in divergence form. Minimal assumptions on the regularity of the ground domain and of the prescribed data are pursued.

Place, publisher, year, edition, pages
American Institute of Mathematical Sciences (AIMS) , 2015. Vol. 14, no 1, 285-311 p.
Keyword [en]
Elliptic boundary value problems; gradient estimates; capacity; perimeter; rearrangements
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-114244DOI: 10.3934/cpaa.2015.14.285ISI: 000347920400019OAI: oai:DiVA.org:liu-114244DiVA: diva2:788662
Note

Funding Agencies|MIUR (Ministero dellIstruzione e dellUniversita); GNAMPA (Gruppo Nazionale per l Analisi Matematica, la Probabilita e le loro Applicazioni) of the Italian INdAM (Istituto Nazionale di Alta Matematica)

Available from: 2015-02-16 Created: 2015-02-16 Last updated: 2017-12-04

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Maz´ya, Vladimir

Search in DiVA

By author/editor
Maz´ya, Vladimir
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Communications on Pure and Applied Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 74 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf